MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 12MM ÿ 130MM LENGTH HUMERAL STEM; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. 12MM ÿ 130MM LENGTH HUMERAL STEM; PROSTHESIS, SHOULDER
Model Number 00-4349-012-13
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that operation was performed with tmr system when the surgeon noticed a burr on the convex part at the top of the stem.A file was used to remove it and the liner was assembled.No adverse event has been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
(b)(4).Report source: foreign- (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Visual examination of the provided pictures identified the device intraoperatively.However, due to the quality of the photos, the burr could not be confirmed.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
12MM ÿ 130MM LENGTH HUMERAL STEM
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13426798
Report Number0001822565-2022-00292
Device Sequence Number17474846
Product Code HSD
UDI-Device Identifier00889024268951
UDI-Public(01)00889024268951(17)310104(10)64939294
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K052906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-4349-012-13
Device Catalogue Number00434901213
Device Lot Number64939294
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2022
Supplement Date Received by Manufacturer03/23/2022
Initial Report FDA Received Date02/02/2022
Supplement Report FDA Received Date03/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown